# SDR SWAA2021092113299

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500B TO BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT ; 2021-384493 / [12] REPLACED NEW WEB - INTERCOSTAL LOCATED BETWEEN BS500B TO 500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG. #143A7505 REV.B MEASURES OF CRACK L= 0.785 TOL USED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21 MATERIAL USED 7075-T6 / 0.020 ALUMINIUM SHEET; [13] STEP 11 COMPLETE.. RII ITEM; [14] REPLACED NEW WEB - INTERCOSTAL LOCATED BETWEEN BS500B TO 500C AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG. #143A7505 REV.B MEASURES OF CRACK L= 0.785 TOL USED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21 MATERIAL USED 7075-T6 / 0.020 ALUMINIUM SHEET.. RII ITEM
